# SDR AALA202403200992

- Difficulty date: February 27, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: C0249
- Condition: Misaligned
- Location: Slide
- Part time: 94,031 hours, 45,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  RIGHT HAND EMERGENCY EXIT DOOR 844 OFFWING ESCAPE SLIDE SAFETY PIN CAN NOT BE INSTALLED TO LOCKOUT THE SLIDE INFLATION RESERVOIR DUE TO THE LOCK PIN HOLES ON THE REGULATOR VALVE DO NOT ALIGN. MAINTENANCE REMOVED THE INFLATION RESERVOIR.   MAINTENANCE INSTALLED A SERVICEABLE INFLATION RESEVOIR.
